I have kept having problems with my contraceptive pill, I took two out of the last pack and kept forgetting to take them so stopped- I had a withdrawal bleed then worked out when my next period was, which is the 21st of May few days later forgot and started a new pack but only took one- I have had unprotected sex when I've not been taking them. But after I took the one pill from this pack I've had slight dots of blood when wiping but nothing heavy. Not enough to wear a pad or tampon. What's going in with me? Aha, and should I not worry until the 21st when I'm due my next period ?
You can't keep stopping and starting hormones, you're screwing up your body. I certainly hope you've been using a condom because the pill isn't protecting you. When you get your next period, start your pill. Then take it every day at the same time. Put it with your toothbrush or where you have breakfast or something. There are apps for your phone to remind you to take it. You must keep taking them for them to do anything for your body, besides confusing it. Pick a time that is going to be good everyday. If you find you're all over the place at that time, keep them in your handbag.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2014 • 1 answer
Posted 29 Jan 2015 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 30 Jul 2016 • 0 answers
Posted 6 Sep 2016 • 1 answer